Alert archive / Colorado / Flash Flood Warnings in 2023

Flash Flood Warning 61, NWS Denver/Boulder, CO

July 20, 2023Grand County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Jul 20, 2023, 3:59 PM MDT for Grand County, Colorado. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2023, 3:59 PM MDT (21:59 UTC)
Expired
Jul 20, 2023, 5:56 PM MDT
In force
117 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Grand County, CO

The radar

The Denver radar (KFTG), 128 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 12:00Z, 10.0 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 12:00Z on 2023-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 12:00Z on 2023-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-442 J/kg
Mixed-layer LCL
2038 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

576 
WGUS55 KBOU 202159
FFWBOU
COC049-210100-
/O.NEW.KBOU.FF.W.0061.230720T2159Z-230721T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
359 PM MDT Thu Jul 20 2023

The National Weather Service in Denver has issued a

* Flash Flood Warning for...
  The East Troublesome burn scar in...
  Northeastern Grand County in north central Colorado...

* Until 700 PM MDT.

* At 359 PM MDT, Doppler radar indicated thunderstorms producing 
  heavy rain over the East Troublesome Burn Scar. The expected 
  rainfall rate is 0.25 inches in 15 minutes. Flash flooding is 
  ongoing or expected to begin shortly.

Excessive rainfall over the warning area will cause mud slides near 
steep terrain. The mud slide can consist of rock, mud, vegetation 
and other loose materials.

  HAZARD...Flash flooding caused by thunderstorms in and around
           the East Troublesome Burn Scar.

  SOURCE...Radar.

  IMPACT...Flooding of areas in and around the East Troublesome
           Burn Scar.

* Some locations that will experience flash flooding include...
  Grand Lake.

This includes the following additional locations...
Lower Stillwater Creek, Middle Willow Creek Valley, Lower Willow 
Creek Valley, Drowsy Water Ranch, Elk Mountain, East Troublesome 
Valley and Upper Corral Creek Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

This is a life threatening situation. Heavy rainfall will cause 
extensive and severe flash flooding of creeks...streams...and 
ditches in the East Troublesome Burn Scar. Severe debris flows can 
also be anticipated across roads. Roads and driveways may be washed 
away in places. If you encounter flood waters...climb to safety.

&&

LAT...LON 4027 10595 4033 10589 4035 10586 4033 10573
      4030 10578 4030 10572 4025 10576 4018 10588
      4016 10588 4011 10592 4010 10613 4018 10626
      4028 10626

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...0.25 INCHES IN 15 MINUTES

$$

as
1 follow-up statement
123 
WGUS75 KBOU 202356
FFSBOU

Flash Flood Statement
National Weather Service Denver CO
556 PM MDT Thu Jul 20 2023

COC049-210006-
/O.CAN.KBOU.FF.W.0061.000000T0000Z-230721T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Grand CO-
556 PM MDT Thu Jul 20 2023

...FLASH FLOOD WARNING FOR THE EAST TROUBLESOME BURN SCAR IS 
CANCELLED FOR NORTHEASTERN GRAND COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4027 10595 4033 10589 4035 10586 4033 10573
      4030 10578 4030 10572 4025 10576 4018 10588
      4016 10588 4011 10592 4010 10613 4018 10626
      4028 10626

$$

as

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 20, 2:53 PM MDT, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 20, 2:53 PM MDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
253 PM MDT Thu Jul 20 2023

.SHORT TERM...(This evening through Friday)
Issued at 231 PM MDT Thu Jul 20 2023

Strong thunderstorms have already developed over the mountains,
foothills and adjacent plains early this afternoon. These will
continue to develop and spread eastward over the plains through
the evening hours. Severe thunderstorm watch has just been issued
for much of the eastern plains of Colorado with the exception of
Phillips and Sedgwick county until 03z. Instability is improving
with ML CAPE at Denver at 1200j/kg of latest ACARS sounding with
just a small inversion left at 750mb. The scarcity of storms over
the Denver area maybe due to the morning cloudiness and showers
that occurred early this morning. Current precipitable water
values closing in on 1.20" of water with continued threat of very
heavy rain with storms. Expect the deepest moisture farther east
with pw values close to 1.50". Rainfall rates up to an inch in 30
minutes or less is expected with strongest storms.

The features responsible for the severe weather today is an upper
wave now entering northwest Colorado with noted drying occurring
behind the wave across Utah and Nevada. RAP Analysis showing 60kt
speed max slicing across central Colorado. Given latest HRRR showing
a second round storms early this evening from the back edge of the
upper wave this looks like a reasonable solution. Substantial dry
and subsidence kicks in behind the wave with drying and storms
ending from northwest to southeast through the night. Drier airmass
along with warmer temperatures expected for Friday. Looks like
enough moisture for isolated showers/thunderstorms over the
mountains and adjacent plains.

.LONG TERM...(Friday night through Thursday)
Issued at 231 PM MDT Thu Jul 20 2023

An upper level high amplifies while sitting over the Four Corners
this weekend. This pattern will keep northwest flow bringing drier
air into the region. Low levels will have enough moisture Saturday
due to shortwave in the southern Rockies. This could lead to
isolated weak high based showers mainly in the foothills and South
Park Saturday afternoon. These high based showers will likely
produce strong wind gusts and light rain until Saturday evening.
Additionally, without much cloud cover, temperatures will begin to
warm. Parts of the foothills, urban corridor and plains increase
near mid 80s to lower 90s. Mountains and valleys trend near the low
to upper 70s Saturday afternoon. Clear skies continue through Sunday
morning.

Relative humidity across the region decreases near 15-20 percent
for the higher elevations. Northwest winds remain weak near 10-12
mph thus fire weather conditions should remain low. With MLCAPE
near 100 J/kg for the foothills and mountains, decided to decrease
NBM PoPs Sunday keeping less than 20-25 percent for the foothills
and majority of Park County. Additionally, without much cloud
cover, temperatures will begin to warm. Parts of the foothills,
urban corridor and plains increase near mid 80s to lower 90s.
Mountains and valleys trend near the low to upper 70s Saturday
afternoon.

Moisture continues to wrap around the upper level system which
increases our chances for diurnal showers and storms next week. Most
guidance favors the higher elevations for scattered showers and
storms but a stray shower or storm cannot be ruled out for the
Palmer Divide. ECMWF ensembles display increasing temperatures
Monday through Wednesday all areas.  Both GFS and ECMWF ensembles
present KDEN reaching 98-99 for a high temperature both Monday and
Tuesday. With increasing cloud cover

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1137 AM MDT Thu Jul 20 2023

Expect impacts at the terminals this afternoon and evening with possible
two waves of storms, first window from 19-23z and a second shot
of storms from 00-03z. Expect strong/severe storms with large
hail, very heavy rain and strong winds. Expect MVFR cigs/vsbys
with the passing storms. Following the convection, expect a
stratus deck for the night, diminishing by mid morning.

&&

.HYDROLOGY...
Issued at 231 PM MDT Thu Jul 20 2023

Deeper moisture today will enhance the risk of flooding in the
burn scars. Rainfall rates up to an inch in 30 minutes or less
may occur with the stronger storms. Storm motions will be moving
at a decent clip which may help to minimize flash flooding as long
as training storms don't develop. Flash flood watch has been
extended until midnight tonight for the Palmer Divide region,
including Washington county.

The flash flood threat remains little to none over the burn areas
this weekend.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ046-047-049.

&&

SHORT TERM...Entrekin
LONG TERM...AD
AVIATION...Entrekin
HYDROLOGY...Entrekin/AD
Hazardous weather outlook, Jul 20, 10:13 AM MDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1013 AM MDT Thu Jul 20 2023

COZ030>051-211615-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1013 AM MDT Thu Jul 20 2023

...Strong to severe thunderstorms possible through this evening...

...Flood Watch in effect for eastern Elbert, Lincoln and Washington
counties 2 PM to 10 PM this evening...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

An active period of thunderstorms will occur through this
evening with storms becoming stronger and more numerous during
the afternoon and evening hours. Some of these storms are expected
to become severe across the plains with hail up to tennis ball
size, damaging wind gusts, very heavy rain, and isolated
tornadoes.

The flash flood threat will be elevated in the burn scars this
afternoon, with the greatest threat of flash flooding expected to
be over Lincoln, Eastern Elbert and Washington counties.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorm activity will decrease Friday with isolated to
scattered thunderstorms. By Saturday, most areas will be dry with
only a few high based showers and storms possible over the
higher terrain. Temperatures will be increasing with highs
reaching the mid 90s Sunday and into early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed across the plains through this
evening.

In the hours before

Special weather statement, Jul 20, 1:34 PM MDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Denver CO
134 PM MDT Thu Jul 20 2023

COZ040-041-045-046-202015-
Elbert/Central and East Douglas Counties Above 6000 Feet CO-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County CO-Central and East Adams and Arapahoe Counties CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
134 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of northeastern
Douglas, northwestern Elbert and central Arapahoe Counties through
215 PM MDT...

At 134 PM MDT, Doppler radar was tracking a strong thunderstorm over
The Pinery, or 20 miles southeast of Denver, moving northeast at 25
mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Hail may accumulate on roadways causing hazardous
         travel.

Locations impacted include...
Southeastern Aurora, southeastern Centennial, northeastern Castle
Rock, Parker, The Pinery, Franktown, Ponderosa Park and northeastern
Castle Pines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern and east central Colorado.

&&

LAT...LON 3936 10477 3949 10489 3976 10448 3951 10427
TIME...MOT...LOC 1934Z 240DEG 21KT 3946 10477

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

HIRIS
Local storm report, Jul 20, 2:16 PM MDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
216 PM MDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0213 PM     Hail             4 ENE Ponderosa Park    39.41N 104.57W
07/20/2023  M1.00 inch       Elbert             CO   Trained Spotter

            Spotter: E561.

&&

AD
Local storm report, Jul 20, 2:55 PM MDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
255 PM MDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Hail             4 E Kiowa               39.33N 104.38W
07/20/2023  M1.75 inch       Elbert             CO   Trained Spotter

&&

GH
Local storm report, Jul 20, 3:10 PM MDT, 49 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
310 PM MDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     Hail             4 E Kiowa               39.33N 104.38W
07/20/2023  M1.75 inch       Elbert             CO   Trained Spotter

0213 PM     Hail             4 ENE Ponderosa Park    39.41N 104.57W
07/20/2023  M1.00 inch       Elbert             CO   Trained Spotter

            Spotter: E561.

0208 PM     Hail             1 NE Ponderosa Park     39.41N 104.62W
07/20/2023  E1.00 inch       Elbert             CO   Public

            Report from mPING: Quarter (1.00 in.).

0123 PM     Hail             2 NW Castlewood Canyon  39.37N 104.80W
07/20/2023  E0.75 inch       Douglas            CO   Public

            Report from mPING: Dime (0.75 in.).

&&
Local storm report, Jul 20, 3:49 PM MDT, 10 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
349 PM MDT Thu Jul 20 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     Hail             Simla                   39.15N 104.08W
07/20/2023  E1.75 inch       Elbert             CO   Trained Spotter

0250 PM     Hail             4 E Kiowa               39.33N 104.38W
07/20/2023  M1.75 inch       Elbert             CO   Trained Spotter

0213 PM     Hail             4 ENE Ponderosa Park    39.41N 104.57W
07/20/2023  M1.00 inch       Elbert             CO   Trained Spotter

            Spotter: E561.

0208 PM     Hail             1 NE Ponderosa Park     39.41N 104.62W
07/20/2023  E1.00 inch       Elbert             CO   Public

            Report from mPING: Quarter (1.00 in.).

0123 PM     Hail             2 NW Castlewood Canyon  39.37N 104.80W
07/20/2023  E0.75 inch       Douglas            CO   Public

            Report from mPING: Dime (0.75 in.).

&&
Special weather statement, Jul 20, 3:50 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Denver CO
350 PM MDT Thu Jul 20 2023

COZ036-039-040-202215-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
350 PM MDT Thu Jul 20 2023

...A strong thunderstorm will impact portions of north central
Douglas, southwestern Arapahoe, southwestern Denver and northern
Jefferson Counties through 415 PM MDT...

At 350 PM MDT, Doppler radar was tracking a strong thunderstorm near
Red Rocks Park, or 13 miles west of Denver, moving southeast at 30
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Denver, western Aurora, Lakewood, southwestern Centennial, Highlands
Ranch, Littleton, Englewood, southwestern Wheat Ridge, Golden,
Greenwood Village, Evergreen, Sheridan, Morrison, Idledale, Tiny
Town, Chatfield Reservoir, Kittredge, Red Rocks Park, Indian Hills
and Louviers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and northeastern Colorado.

&&

LAT...LON 3947 10501 3967 10534 3980 10526 3970 10481
      3953 10496 3953 10497 3952 10498 3951 10498
TIME...MOT...LOC 2150Z 296DEG 27KT 3970 10521

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

HIRIS

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 3:02 AM MDTFlood WatchBOUElbert, Lincoln, Washington21 hr
Jul 20, 7:38 AM MDTSpecial Weather StatementBOUWashington52 min
Jul 20, 8:09 AM MDTSevere Thunderstorm Warning Considerable damage threatBOUWashington51 min
Jul 20, 9:28 AM MDTSevere Thunderstorm WarningBOULogan, Weld47 min
Jul 20, 9:47 AM MDTAreal Flood AdvisoryBOULogan, Weld3 hr
Jul 20, 10:10 AM MDTSevere Thunderstorm WarningBOULogan50 min
Jul 20, 10:49 AM MDTSpecial Weather StatementBOULogan41 min
Jul 20, 12:23 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 20, 1:13 PM MDTFlash Flood WarningBOULarimer3 hr
Jul 20, 1:34 PM MDTSpecial Weather StatementBOUArapahoe41 min
Jul 20, 1:58 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe32 min
Jul 20, 2:05 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert40 min
Jul 20, 2:17 PM MDTAreal Flood AdvisoryBOUDouglas, Elbert3 hr
Jul 20, 2:35 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Morgan25 min
Jul 20, 2:40 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert50 min
Jul 20, 2:56 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington49 min
Jul 20, 3:23 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert52 min
Jul 20, 3:38 PM MDTAreal Flood AdvisoryBOUElbert3 hr
Jul 20, 3:50 PM MDTSpecial Weather StatementBOUJefferson25 min
Jul 20, 3:54 PM MDTSevere Thunderstorm WarningBOULincoln51 min
Jul 20, 4:01 PM MDTSevere Thunderstorm WarningBOUArapahoe, Denver, Douglas, Jefferson44 min
Jul 20, 4:07 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln38 min
Jul 20, 4:16 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington32 min
Jul 20, 4:25 PM MDTSevere Thunderstorm Warning Destructive damage threatBOULincoln50 min
Jul 20, 4:38 PM MDTSevere Thunderstorm WarningBOUAdams52 min
Jul 20, 4:43 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln47 min
Jul 20, 4:59 PM MDTAreal Flood AdvisoryBOUElbert, Lincoln3 hr
Jul 20, 4:59 PM MDTSpecial Weather StatementBOUWashington46 min
Jul 20, 5:05 PM MDTAreal Flood AdvisoryBOUMorgan, Washington3 hr
Jul 20, 5:10 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe, Washington50 min
Jul 20, 5:15 PM MDTSevere Thunderstorm WarningBOULincoln15 min
Jul 20, 5:27 PM MDTAreal Flood AdvisoryBOUAdams, Morgan3 hr
Jul 20, 5:28 PM MDTSevere Thunderstorm WarningBOUWashington47 min
Jul 20, 5:43 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington47 min

Nearby

Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.